# SDR ASOA201100988

- Difficulty date: May 16, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 20,733 hours, 18,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM AFT LOWER ANGLE IS CRACKED APPROX .3" IN LENGTH.   REMOVED CRACKED ANGLE AND REPLACED WITH NEW. INSTALLED NEW ANGLE IAW SRM 51-42-21.  MINOR REPAIR.
